# SDR CALA2022082402161

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 73,219 hours, 31,269 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Part number: NA
- Condition: Missing
- Location: Inbrd Flap Canoe
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 BOLT COVER ON FLAP TRACK CANOE MISSING.LOCATED ON INBOARD FLAP CANOE LEFT WING. REPLACED COVER.
